Department Mathematik
print


Navigationspfad


Inhaltsbereich
Veranstaltungen (Christian Lange)

Preprints:

  • (with T. Soethe) Sharp systolic inequalities for rotationally symmetric 2-orbifolds , arXiv, (2021).
  • (with A. Abbondandolo and M. Mazzucchelli) Higher systolic inequalities for 3-dimensional contact manifolds, arXiv, (2021).
  • (with C. Zwickler) Closed geodesics on compact orbifolds and on noncompact manifolds, arXiv, (2019).

Refereed articles:

  • (with A. Lytchak and C. Sämann) Lorentz meets Lipschitz,
    to appear in Advances in Theoretical and Mathematical Physics
  • (with C. Gorodski, A. Lytchak and R. Mendes) A diameter gap for quotients of the unit sphere,
    to appear in J. Eur. Math. Soc.
  • (with M. Amann and M. Radeschi) Odd-dimensional orbifolds with all geodesics closed are covered by manifolds
    Math. Ann. 380, 1355-1386 (2021).
  • (with T. Mettler) Deformations of the Veronese embedding and Finsler 2-spheres of constant curvature,
    J. Inst. Math. Jussieu.
  • (with H. Geiges) Erratum to "Seifert fibrations of lens spaces" - Fibrations over non-orientable bases,
    Abh. Math. Semin. Univ. Hambg.
  • (with M. Kegel) A Boothby-Wang theorem for Besse contact manifolds,
    Arnold Math J., 7(2), 225-241.
  • (with L. Asselle) On the rigidity of Zoll magnetic systems on surfaces,
    Nonlinearity, Volume 33, Number 7, 2020.
  • Orbifolds from a metric viewpoint,
    Geom. Dedicata 209 (2020), 43-57.
  • When is the underlying space of an orbifold a manifold?,
    Trans. Amer. Math. Soc. 372 (2019), no. 4, 2799-2828.
  • (with U. Frauenfelder und S. Suhr) A Hamiltonian version of a result of Gromoll and Grove,
    Ann. Inst. Fourier (Grenoble) 69 (2019), no. 1, 409-419.
  • On the existence of closed geodesics on 2-orbifolds,
    Pacific J. Math. 294 (2), (2018), 453-472.
  • (with H. Geiges) Seifert fibrations of lens spaces,
    Abh. Math. Semin. Univ. Hambg. 88 (1), (2018), 1-22.
  • On metrics on 2-orbifolds all of whose geodesics are closed,
    J. Reine Angew. Math. 758 (2020), 67-94.
  • (with S. Stadler) Affine functions on Alexandrov spaces,
    Math. Z. 289 (2018), no. 1-2, 455-469.
  • Equivariant smoothing of piecewise linear manifolds,
    Math. Proc. Camb. Philos. Soc. 164 (2), (2018), 369-380.
  • Characterization of finite groups generated by reflections and rotations,
    J. Topol. 9 (4), (2016), 1109-1129.
  • (with M. Mikhailova), Classification of finite groups generated by reflections and rotations,
    Transform. Groups 21 (4), (2016), 1155-1201.
My preprints are also available on the arXiv.

Thesis